# SDR FDEA201101100184

- Difficulty date: January 10, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 36,134 hours, 16,502 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cable
- Part number: 4200128
- Condition: Gouged
- Location: Thrust Reverser
- Part time: 36,134 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 PYLON LOWER SIDE OF NACELLE LT & RT THRUST REVERSER INTERLOCK CABLES GOUGED THRU CABLE   INSULATION.  MARKED, R & R NR1 PYLON LT INTERLOCK CABLE IAW AMM 76-11-41-04,   REMOVED NR1 PYLON RT INTERLOCK CABLE IAW AMM, REPAIRED RT INTERLOCK CABLE IAW EA 6-7611-136727 PT1, INSTALLED RT INTERLOCK CABLE IAW AMM 76-11-41-04. OPS CHECK GOOD IAW AMM 78-32-11-05. EA 6-7611-136727 TITLED ENGINE CONTROLS - T/R INTERLOCK FEED BACK CABLE.
